CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Epidemiology characteristics of the clonal complexes of Mycobacterium tuberculosis Lineage 4 in China 期刊论文
INFECTION GENETICS AND EVOLUTION, 2020, 卷号: 84, 页码: 7
Authors:  Ni, Xumin;  Zhu, Chendi;  Li, Qing;  Jiang, Hui;  Liu, Jingyi;  Chen, Zhi;  He, Li;  Jia, Junnan;  Zhang, Zongde;  Ma, Liang;  Li, Weimin
Favorite  |  View/Download:69/0  |  Submit date:2021/01/14
Mycobacterium tuberculosis  Lineage 4  Clonal complexes  Geographical distribution  Epidemiology characteristics  
Dynamic network topology and market performance: A case of the Chinese stock market 期刊论文
INTERNATIONAL JOURNAL OF FINANCE & ECONOMICS, 2020, 页码: 17
Authors:  Huang, Chuangxia;  Zhao, Xian;  Su, Renli;  Yang, Xiaoguang;  Yang, Xin
Favorite  |  View/Download:92/0  |  Submit date:2020/11/18
Chinese stock market  complex network  financial crises  market performance  minimum spanning tree  
On the minimum number of Steiner points of constrained 1-line-fixed Steiner tree in the Euclidean plane R-2 期刊论文
OPTIMIZATION LETTERS, 2020, 页码: 15
Authors:  Li, Jianping;  Zheng, Yujie;  Lichen, Junran;  Wang, Wencheng
Favorite  |  View/Download:92/0  |  Submit date:2020/09/23
A fixed linel  Steiner tree  Steiner points  Delaunay triangulation  Approximation algorithms  
DensityPath: an algorithm to visualize and reconstruct cell state-transition path on density landscape for single-cell RNA sequencing data 期刊论文
BIOINFORMATICS, 2019, 卷号: 35, 期号: 15, 页码: 2593-2601
Authors:  Chen, Ziwei;  An, Shaokun;  Bai, Xiangqi;  Gong, Fuzhou;  Ma, Liang;  Wan, Lin
Favorite  |  View/Download:124/0  |  Submit date:2020/01/10
Mycobacterium tuberculosis Lineage Distribution in Xinjiang and Gansu Provinces, China 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 页码: 7
Authors:  Chen, Haixia;  He, Li;  Huang, Hairong;  Shi, Chengmin;  Ni, Xumin;  Dai, Guangming;  Ma, Liang;  Li, Weimin
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Some Results on Spanning Trees 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 4, 页码: 607-616
Authors:  Yao, Bing;  Zhang, Zhong-fu;  Wang, Jian-fang
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Spanning tree  leaves  diameter  Steiner tree  independent number  
someresultsonspanningtrees 期刊论文
actamathematicaeapplicataesinica, 2010, 卷号: 000, 期号: 004, 页码: 607
Authors:  Yao Bing;  Zhang Zhongfu;  Wang Jianfang
Favorite  |  View/Download:36/0  |  Submit date:2020/01/10
A polynomial solvable minimum risk spanning tree problem with interval data 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2009, 卷号: 198, 期号: 1, 页码: 43-46
Authors:  Chen, Xujin;  Hu, Jie;  Hu, Xiaodong
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Combinatorial optimization  Spanning tree  Interval data  
The partial inverse minimum spanning tree problem when weight increase is forbidden 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2008, 卷号: 188, 期号: 2, 页码: 348-353
Authors:  Cai, Mao-Cheng;  Duin, C. W.;  Yang, Xiaoguang;  Zhang, Jianzhong
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
partial inverse problem  spanning tree  weight reduction  polynomial time algorithms  
Some inverse min-max network problems under weighted l(1) and l(infinity) norms with bound constraints on changes 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2007, 卷号: 13, 期号: 2, 页码: 123-135
Authors:  Yang, Xiaoguang;  Zhang, Jianzhong
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
inverse min-max network problem  weighted l(1) norm  weighted l(infinity) norm  bound constraints  polynomial time algorithms